Alert archive / Illinois / River Flood Warnings in 2015

River Flood Warning 22, NWS Lincoln, IL

June 14, 2015Fulton County, Knox County, Illinois

NWS Lincoln, IL issued this river flood warning at Jun 14, 2015, 8:34 PM CDT for Fulton County, Knox County, Illinois. It took effect at Jun 15, 2015, 9:00 AM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Jun 14, 2015, 8:34 PM CDT (01:34 UTC)
In effect from
Jun 15, 2015, 9:00 AM CDT
Expired
Jun 18, 2015, 9:47 PM CDT
In force
4 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Fulton County, IL, Knox County, IL

The radar

The Lincoln radar (KILX), 99 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2).

Action stage
13 ft
Minor stage
15 ft
Moderate stage
21 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

922 
WGUS43 KILX 150134
FLWILX


FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
834 PM CDT SUN JUN 14 2015

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties

.Synopsis...Heavy rainfall across the northern part of the basin
will cause the Spoon River at London Mills to rise back to above 
flood stage by Tuesday.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC057-095-151534-
/O.NEW.KILX.FL.W.0022.150615T1400Z-150618T0400Z/
/LNMI2.1.ER.150615T1400Z.150616T1800Z.150617T2200Z.NO/
834 PM CDT SUN JUN 14 2015

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Spoon River at London Mills.
* From Monday morning until Wednesday evening.
* At 745 PM Sunday the stage was 14.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 16.4 feet by Tuesday afternoon.The river will fall 
  below flood stage by Wednesday afternoon.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land 
  near the river.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Spoon River
 London Mills      15  14.4 Sun 8 PM    14.9   16.3   15.8

&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$
8 follow-up statements
280 
WGUS83 KILX 151521
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1021 AM CDT MON JUN 15 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-160521-
/O.EXT.KILX.FL.W.0022.000000T0000Z-150617T1648Z/
/LNMI2.1.ER.150615T1652Z.150616T0600Z.150617T1048Z.NO/
1021 AM CDT MON JUN 15 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until Wednesday morning.
* At  945 AM Monday the stage was 14.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 16.0 feet by early tomorrow morning.The river will 
  fall below flood stage by early Wednesday morning.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land 
  near the river.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Spoon River
 London Mills      15  14.8 Mon 10 AM   16.0   14.9   12.4

&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$
455 
WGUS83 KILX 160251
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
951 PM CDT MON JUN 15 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-161651-
/O.EXT.KILX.FL.W.0022.000000T0000Z-150618T0112Z/
/LNMI2.1.ER.150616T0000Z.150616T1800Z.150617T1912Z.NO/
951 PM CDT MON JUN 15 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until Wednesday evening.
* At  845 PM Monday the stage was 15.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.1 feet by 
  tomorrow afternoon. The river will fall below flood stage Wednesday
  afternoon.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Spoon River
 London Mills      15  15.3 Mon 9 PM    16.0   15.5   13.4


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$
756 
WGUS83 KILX 161706
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1206 PM CDT TUE JUN 16 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-170706-
/O.EXT.KILX.FL.W.0022.000000T0000Z-150619T0600Z/
/LNMI2.1.ER.150616T0000Z.150617T0600Z.150619T0000Z.NO/
1206 PM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until late Thursday night.
* At 1145 AM Tuesday the stage was 17.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.5 feet by 
  early tomorrow morning. The river will fall below flood stage 
  Thursday evening.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Spoon River
 London Mills      15  17.8 Tue 12 PM   18.3   16.4   13.8

&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$
423 
WGUS83 KILX 170228
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
928 PM CDT TUE JUN 16 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-171628-
/O.EXT.KILX.FL.W.0022.000000T0000Z-150619T0417Z/
/LNMI2.1.ER.150616T0000Z.150617T0130Z.150618T2217Z.NO/
928 PM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until Thursday evening.
* At  845 PM Tuesday the stage was 18.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Thursday afternoon.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Spoon River
 London Mills      15  18.1 Tue 9 PM    17.9   16.2   13.5


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-171627-
/O.EXT.KILX.FL.W.0024.150618T0600Z-150619T0000Z/
/SEVI2.1.ER.150618T0600Z.150618T1200Z.150618T1800Z.NO/
928 PM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* From late Wednesday night until Thursday evening.
* At  845 PM Tuesday the stage was 21.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Thursday morning and 
  continue to rise to near 22.1 feet by Thursday morning.The river 
  will fall below flood stage by Thursday afternoon.
* Impact...At 22.0 feet...Water begins to flood agricultural areas 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Spoon River
 Seville           22  21.5 Tue 9 PM    21.7   22.1   20.5


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$

Shimon
035 
WGUS83 KILX 171419
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
919 AM CDT WED JUN 17 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-180419-
/O.EXT.KILX.FL.W.0022.000000T0000Z-150619T0600Z/
/LNMI2.1.ER.150616T0000Z.150617T0130Z.150619T0000Z.NO/
919 AM CDT WED JUN 17 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until late Thursday night.
* At  845 AM Wednesday the stage was 17.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow evening.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Spoon River
 London Mills      15  17.8 Wed 9 AM    16.3   13.6   11.5

&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-180418-
/O.EXT.KILX.FL.W.0024.150617T1657Z-150619T0959Z/
/SEVI2.1.ER.150617T1657Z.150618T0600Z.150619T0359Z.NO/
919 AM CDT WED JUN 17 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* From this morning until late Thursday night.
* At  845 AM Wednesday the stage was 21.7 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 22.7 feet by early tomorrow morning.The river will 
  fall below flood stage by tomorrow evening.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Spoon River
 Seville           22  21.7 Wed 9 AM    22.7   21.4   18.8

&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
223 
WGUS83 KILX 180257
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
957 PM CDT WED JUN 17 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-181657-
/O.EXT.KILX.FL.W.0022.000000T0000Z-150619T0900Z/
/LNMI2.1.ER.150616T0000Z.150617T0130Z.150619T0300Z.NO/
957 PM CDT WED JUN 17 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until late Thursday night.
* At  845 PM Wednesday the stage was 17.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow evening.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Spoon River
 London Mills      15  17.6 Wed 9 PM    17.0   13.7   11.5

&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-181657-
/O.CON.KILX.FL.W.0024.000000T0000Z-150619T0959Z/
/SEVI2.1.ER.150617T1945Z.150618T0600Z.150619T0359Z.NO/
957 PM CDT WED JUN 17 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* Until late Thursday night.
* At  945 PM Wednesday the stage was 22.3 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.5 feet by 
  early tomorrow morning. The river will fall below flood stage 
  tomorrow evening.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Spoon River
 Seville           22  22.3 Wed 10 PM   22.5   21.6   19.5

&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$

Shimon
223 
WGUS83 KILX 181351
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
851 AM CDT THU JUN 18 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-190351-
/O.EXT.KILX.FL.W.0022.000000T0000Z-150619T1440Z/
/LNMI2.1.ER.150616T0000Z.150617T0130Z.150619T0840Z.NO/
851 AM CDT THU JUN 18 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until Friday morning.
* At  745 AM Thursday the stage was 17.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow morning.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Spoon River
 London Mills      15  17.2 Thu 8 AM    14.5   11.7    9.9


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-190351-
/O.EXT.KILX.FL.W.0024.000000T0000Z-150619T1500Z/
/SEVI2.1.ER.150617T1945Z.150618T1800Z.150619T0900Z.NO/
851 AM CDT THU JUN 18 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* Until Friday morning.
* At  745 AM Thursday the stage was 22.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Spoon River
 Seville           22  22.5 Thu 8 AM    21.8   19.2   16.2


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
251 
WGUS83 KILX 190247
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
947 PM CDT THU JUN 18 2015

...The Flood Warning is cancelled for the following river in 
Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC057-095-190317-
/O.CAN.KILX.FL.W.0022.000000T0000Z-150619T1440Z/
/LNMI2.1.ER.150616T0000Z.150617T0130Z.150618T2222Z.NO/
947 PM CDT THU JUN 18 2015

The Flood Warning is cancelled for
  The Spoon River at London Mills.
* At  845 PM Thursday the stage was 14.1 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at  522 PM Thursday.
* Forecast...The river will continue to fall to 11.0 feet by Saturday
  morning.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Spoon River
 London Mills      15  14.1 Thu 9 PM    13.5   11.0    9.8

&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 14, 6:35 PM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jun 14, 6:35 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
635 PM CDT SUN JUN 14 2015

.SHORT TERM...(TONIGHT)
ISSUED AT 301 PM CDT SUN JUN 14 2015

PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE
EVENING AND OVERNIGHT IN CENTRAL AND EASTERN IL. NUMEROUS LOW LEVEL
BOUNDARIES...SOME APPARENT IN THE LATEST SURFACE ANALYSIS AND OTHERS
CONVECTIVELY INDUCED...WILL CONTINUE TO PROVIDE THE FOCUS FOR
SHOWERS AND THUNDERSTORMS THROUGH THE LATE EVENING. THE MAIN CONCERN
WILL BE FOR THE POTENTIAL OF HEAVY RAIN WITH SOME OF THE STORMS DUE
TO COPIOUS AMOUNTS OF MOISTURE AND WEAKER WINDS ALOFT THAN THE PAST
FEW DAYS. INSTABILITY WILL BE MODERATE...BUT THE LACK OF WIND SHEAR
SHOULD KEEP WIDESPREAD SEVERE STORMS FROM DEVELOPING. HOWEVER...
ISOLATED STORMS MAY PRODUCE STRONG/SEVERE GUSTS DUE TO HEAVY
PRECIPITATION LOADING THIS EVENING. ANY STORMS THAT DEVELOP ALONG A
WSW-ENE BOUNDARY WILL HAVE THE GREATEST POTENTIAL FOR HEAVY RAIN AND
ISOLATED FLOODING DUE TO TRAINING EFFECTS.

MUCH OF THE CONVECTION SHOULD START TO WANE TOWARD MIDNIGHT...EXCEPT
FOR LINGERING AREAS ALONG AND NORTH OF I-74. THE REST OF CENTRAL AND
SOUTHEAST ILLINOIS CAN ONLY EXPECT SCATTERED SHOWERS AND A FEW
THUNDERSTORMS OVERNIGHT DUE TO WEAKER FORCING AND MORE DIFFUSE
BOUNDARIES.

AS THE COLD FRONT IN THE NORTHERN PLAINS PROGRESSES TOWARD CENTRAL
IOWA AROUND DAYBREAK...STORMS THAT DEVELOP AHEAD OF IT OVERNIGHT MAY
MAKE INTO WEST CENTRAL IL. THUS...HAVE INCREASED POPS BACK INTO THE
LIKELY CATEGORY MAINLY WEST OF THE IL RIVER VALLEY BY SUNRISE.

.LONG TERM...(MONDAY THROUGH SUNDAY)
ISSUED AT 301 PM CDT SUN JUN 14 2015

AN ACTIVE CONVECTIVE WEATHER PATTERN, ALONG WITH WARM AND HUMID
CONDITIONS, IS EXPECTED TO PERSIST ACROSS CENTRAL AND SOUTHEAST
ILLINOIS THROUGH THE FORECAST PERIOD. WHILE THERE WILL BE PERIODS
WHERE MORE WIDESPREAD AND/OR POTENTIALLY SEVERE STORMS ARE POSSIBLE,
IT PRETTY TOUGH TO PICK OUT AN OPPORTUNITY FOR COMPLETELY DRY
WEATHER AT THIS POINT. THIS IS RESULTING IN AN EXTENDED PERIOD OF
POPS THAT WILL HOPEFULLY BE ABLE TO BE FINE TUNED BETTER AS THE
DETAILS BECOME MORE CLEAR.

THE WORK WEEK WILL START OUT WITH ONE OF THE BETTER CHANCES FOR
SIGNIFICANT STORMS. AN UPPER-LEVEL LOW, CURRENTLY SPINNING OVER THE
PLAINS, AS WELL AS A WEAK SURFACE FRONT, WILL TRACK THROUGH THE
MIDWEST. PRE-FRONTAL CAPE VALUES OF 1500-2500 J/KG SHOULD BE COMMON
MONDAY AFTERNOON INTO THE EVENING, ALONG WITH BULK SHEAR VALUES
APPROACHING 35 KTS. THIS SCENARIO IS SUPPORTIVE OF SCATTERED STRONG
TO SEVERE STORMS AS THE FRONT PUSHES SOUTHEAST ACROSS THE AREA INTO
MONDAY NIGHT, WHICH IS WELL DEPICTED IN THE SPC DAY 2 OUTLOOK.

THE FRONT WILL STALL NOT TOO FAR SOUTH OF THE FORECAST AREA MONDAY
NIGHT, AND IT SHOULD STAY NEAR WHERE IT STALLS UNTIL THE NEXT
STRONGER UPPER WAVE PUSHES THROUGH THE MIDWEST ON WEDNESDAY. DUE TO
THE CLOSE PROXIMITY OF THE FRONT, AND THE FACT THAT THE AIRMASS WILL
REMAIN VERY MOIST AND POTENTIALLY UNSTABLE, POPS WILL STAY FAIRLY
HIGH INTO WEDNESDAY (LOWEST IN THE NORTH, FURTHER AWAY FROM SURFACE
BOUNDARY). THE PASSAGE OF THE NEXT MAJOR WAVE ON WEDNESDAY COULD
ALSO SUPPORT MORE ORGANIZED SEVERE WEATHER, WITH SHEAR PROFILES EVEN
BETTER THAN ANTICIPATED MONDAY, AT LEAST ACROSS THE SOUTHERN HALF OF
THE FORECAST AREA.

THE PASSAGE OF THE WEDNESDAY SYSTEM SHOULD RESULT IN A RELATIVE LULL
IN THE RAINFALL RISK. HOWEVER, BY THE END OF THE WEEK, CHANCES MAY
RAMP UP YET AGAIN AS POTENTIAL REMNANTS FROM A TROPICAL SYSTEM
COMING OUT OF THE GULF OF MEXICO TRACK NEAR THE AREA. THEN, BY LATE
IN THE WEEKEND, A PIECE OF ENERGY MORE TIED TO THE MAIN BELT OF THE
WESTERLIES TO OUR NORTH, WILL DRIVE A COLD FRONT THROUGH THE AREA
WITH AN ASSOCIATED SHOWER/STORM RISK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 635 PM CDT SUN JUN 14 2015

CONDITIONS WILL PRIMARILY BE VFR NEXT 24HRS EXCEPT FOR WHEN
THUNDERSTORMS ARE MOVING OVER THE SITES. WILL HAVE VCTS FOR ALL
SITES FOR NEXT 2-3 HRS AND THEN THINK PCPN WILL DISSIPATE AFTER
SUNSET. ONLY SITE WITH A TEMPO GROUP WILL BE BMI WHERE
THUNDERSTORM IS CURRENTLY THERE. BASED ON HIGH RES MODELS...MORE
THUNDERSTORMS ARE POSSIBLE LATE TONIGHT SO HAVE ANOTHER VCTS AFTER
09Z OR 10Z. THINK THIS WILL ONLY LAST TIL MID MORNING LEAVING
BEHIND BROKEN CIGS FOR REMAINDER OF THE AFTERNOON. WITH FRONTAL
BOUNDARY DROPPING INTO THE AREA FROM THE NORTHWEST BELIEVE MORE
THUNDERSTORMS POSSIBLE TOMORROW EVENING. THESE WILL BE AFTER
00Z...END OF THIS FORECAST PERIOD. WINDS WILL BE SOUTHWEST THROUGH
THE PERIOD.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MILLER
LONG TERM...BAK
AVIATION...AUTEN
Hazardous weather outlook, Jun 14, 3:24 PM CDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
324 PM CDT SUN JUN 14 2015

ILZ027>031-036>038-040>043-047>051-151100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
324 PM CDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL PERSIST THROUGH THIS EVENING.
ISOLATED STORMS MAY CONTAIN DAMAGING WIND GUSTS ALONG WITH THE
THREAT FOR ADDITIONAL HEAVY RAINFALL WHICH WILL PRODUCE LOCALIZED
FLOODING AND WORSEN AREAS OF RIVER FLOODING ALREADY IN PROGRESS.
MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE
ILLINOIS...SANGAMON AND SPOON RIVERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH
SATURDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER WILL INCREASE
ACROSS THE AREA MONDAY AFTERNOON AND EVENING. IN ADDITION TO THE
SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL
CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND FLASH
FLOOD THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF
WIND GUSTS...HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED.

ILZ044>046-052>057-061>063-066>068-071>073-151100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND-
SHELBY-VERMILION-
324 PM CDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. A FEW OF THE
STORMS MAY PRODUCE DAMAGING WIND GUSTS. THE THREAT FOR ADDITIONAL
HEAVY RAINFALL WILL CONTINUE WHICH WILL PRODUCE LOCALIZED FLOODING
AND WORSEN AREAS OF RIVER FLOODING ALREADY IN PROGRESS. MINOR
RIVER FLOODING WILL CONTINUE ALONG THE SANGAMON AND PARTS OF THE
WABASH AND LITTLE WABASH RIVERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH SATURDAY.
THE THREAT FOR MORE ORGANIZED SEVERE WEATHER WILL INCREASE OVER
THE AREA MONDAY AND TUESDAY AFTERNOONS. IN ADDITION TO THE SEVERE
RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE
THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND FLASH FLOOD
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF
WIND GUSTS...HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED.

BAK

In the hours before

Local storm report, Jun 14, 5:07 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
507 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     1 ENE LINCOLN           40.16N 89.35W
06/13/2015                   LOGAN              IL   NWS EMPLOYEE

            LATE REPORT. LARGE TREE DOWN OFF 1400E 1/4 MILE SOUTH OF
            1700N.

0840 PM     TSTM WND DMG     2 ENE LINCOLN           40.16N 89.33W
06/13/2015                   LOGAN              IL   NWS EMPLOYEE

            LATE REPORT. POWER POLE SNAPPED OFF AND POWER LINES ON
            THE GROUND ON 1500E 1/4 MILE NORTH OF 1700N.

&&

AUTEN
Local storm report, Jun 14, 5:11 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
511 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HEAVY RAIN       LUDLOW                  40.39N 88.13W
06/14/2015  M0.75 INCH       CHAMPAIGN          IL   MESONET

            RAIN FELL IN 20 MINS.

&&

AUTEN
Local storm report, Jun 14, 5:29 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
529 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HEAVY RAIN       PETERSBURG              40.01N 89.85W
06/14/2015  M1.77 INCH       MENARD             IL   MESONET

            RAINFALL FROM 1540 TO 1700.

0515 PM     HEAVY RAIN       PETERSBURG              40.01N 89.85W
06/14/2015  M1.77 INCH       MENARD             IL   MESONET

            RAINFALL FROM 340 TO 500 PM.

&&

AUTEN
Local storm report, Jun 14, 6:25 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
625 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     FLASH FLOOD      W MCLEAN                40.32N 89.17W
06/14/2015                   MCLEAN             IL   NWS EMPLOYEE

            WATER OVER ROAD WEST OF MCLEAN ON US 136 EASTBOUND LANE

0545 PM     HEAVY RAIN       1 E HEYWORTH            40.31N 88.96W
06/14/2015  M3.78 INCH       MCLEAN             IL   COCORAHS

            RAIN FELL IN PAST 60 MINUTES

&&

JRP
Local storm report, Jun 14, 6:39 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
639 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       HEYWORTH                40.31N 88.98W
06/14/2015  E5.00 INCH       MCLEAN             IL   PUBLIC

            RAINFALL SINCE 430 PM.

0630 PM     FLASH FLOOD      HEYWORTH                40.31N 88.98W
06/14/2015                   MCLEAN             IL   PUBLIC

            SMALL CREEKS AROUND TOWN ARE OUT OF THEIR BANKS.
            SUBDIVISION FLOODING IN DITCHES AND STREETS.

&&

AUTEN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:32 PM CDTFlash Flood WarningILXKnox, Marshall, Peoria, Stark6 hr
Jun 14, 8:37 PM CDTRiver Flood WarningILXCass, Mason5 days
Jun 15, 9:22 AM CDTFlash Flood WatchILXCass, Fulton, Knox, Logan, McLean, Marshall and 7 more14 hr

Nearby

River Flood Warnings in Illinois, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.